Ask The Doctor > Pending > Should i speak with my docotor about this side effect

Should i speak with my docotor about this side effect

Patient: I have a nose bleed that has persisted for 3 going on 4 days now from the drug Mylan-Clindamycin I think. The info i was given with the drug says to return to the doctor if i begin to experience:abdominal tendernessfeversevere abdominal or stomach cramps or painsevere watery or bloody diarrheasigns of bleeding (e.g., unusual nosebleeds, bruising, blood in urine, coughing blood, bleeding gums, cuts that don’t stop bleeding)signs of infection (symptoms may include fever or chills, severe diarrhea, shortness of breath, prolonged dizziness, headache, stiff neck, weight loss, or listlessness)signs of liver problems (e.g., nausea, vomiting, diarrhea, loss of appetite, weight loss, yellowing of the skin or whites of the eyes, dark urine, pale stools)skin rash, redness, and itchingsore throatannnd i have a bleeding nose, but it’s very slow it shows when ever i wipe my nose or blow but it’s only dark red when i blow into a tissue. The drug is being used to deal with a bad case of strep throat, so at first i thought it was from that. but since it has gone on for so long i am starting to wonder. my doctor is also an ER doc so if i go speak to him i may need to wait for several hours before speaking.So i came here first, if this isn’t going to get worse or cause permanent damage then I would rather not waste his time.I am taking the 300mg dose.

 

 

Symptoms: Bleeding nose

 

 

Doctor:

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment